MathSciNet Relay Station
MathSciNet bibliographic data
MR658024 34G20 (34A10)
Du, S. W.; Lakshmikantham, V. Monotone iterative technique for differential equations in a Banach space. J. Math. Anal. Appl. 87 (1982), no. 2, 454–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement